doi: 10.3934/mfc.2021015
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On multidimensional Urysohn type generalized sampling operators

Bolu Abant Izzet Baysal University, Faculty of Science and Arts, Department of Mathematics, 14030, Golkoy-Bolu, Turkey

* Corresponding author: Harun Karsli

Received  May 2021 Revised  July 2021 Early access August 2021

The concern of this study is to construction of a multidimensional version of Urysohn type generalized sampling operators, whose one dimensional case defined and investigated by the author in [28] and [27]. In details, as a continuation of the studies of the author, the paper centers around to investigation of some approximation and asymptotic properties of the aforementioned linear multidimensional Urysohn type generalized sampling operators.

Citation: Harun Karsli. On multidimensional Urysohn type generalized sampling operators. Mathematical Foundations of Computing, doi: 10.3934/mfc.2021015
References:
[1]

T. AcarD. Costarelli and G. Vinti, Linear prediction and simultaneous approximation by m-th order Kantorovich type sampling series, Banach J. Math. Anal., 14 (2020), 1481-1508.  doi: 10.1007/s43037-020-00071-0.  Google Scholar

[2]

L. AngeloniN. CetinD. CostarelliA. R. Sambucini and G. Vinti, Multivariate sampling Kantorovich operators: Quantitative estimates in Orlicz spaces, Const. Math. Anal., 4 (2021), 229-241.  doi: 10.33205/cma.876890.  Google Scholar

[3]

L. AngeloniD. CostarelliM. SeraciniG. Vinti and L. Zampogni, Variation diminishing-type properties for multivariate sampling Kantorovich operators, Boll. Unione Mat. Ital., 13 (2020), 595-605.  doi: 10.1007/s40574-020-00256-3.  Google Scholar

[4]

L. AngeloniD. Costarelli and G. Vinti, Convergence in variation for the multidimensional generalized sampling series and applications to smoothing for digital image processing, Ann. Acad. Sci. Fenn. Math., 45 (2020), 751-770.  doi: 10.5186/aasfm.2020.4532.  Google Scholar

[5]

L. Angeloni and G. Vinti, Estimates in variation for multivariate sampling-type operators, Dolomites Research Notes on App., 14 (2021), 1-9.   Google Scholar

[6]

C. BardaroL. Faina and I. Mantellini, Quantitative Voronovskaja formulae for generalized Durrmeyer sampling type series, Math. Nachr., 289 (2016), 1702-1720.  doi: 10.1002/mana.201500225.  Google Scholar

[7]

C. Bardaro and I. Mantellini, Asymptotic expansion of generalized Durrmeyer sampling type series, Jaen J. Approx., 6 (2014), 143-165.   Google Scholar

[8]

C. Bardaro and I. Mantellini, On pointwise approximation properties of multivariate semi-discrete sampling type operators, Results Math., 72 (2017), 1449-1472.  doi: 10.1007/s00025-017-0667-7.  Google Scholar

[9]

C. Bardaro and I. Mantellini, A note on the Voronovskaja theorem for Mellin-Fejer convolution operators, Appl. Math. Lett., 24 (2011), 2064-2067.  doi: 10.1016/j.aml.2011.05.043.  Google Scholar

[10]

C. Bardaro, I. Mantellini, R. Stens, J. Vautz and G. Vinti, Generalized sampling approximation for multivariate discontinuous signals and application to image processing, New Perspectives on Approximation and Sampling Theory, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Cham, (2014), 87–114.  Google Scholar

[11]

P. L. ButzerA. Fischer and R. L. Stens, Generalized sampling approximation of multivariate signals; theory and some applications, Note Mat. 10, Suppl., 10 (1990), 173-191.   Google Scholar

[12]

P. L. Butzer and R. J. Nessel, Fourier Analysis and Approximation, V.1, Academic Press, New York, London, 40 (1971).  Google Scholar

[13]

P. L. ButzerS. Ries and R. L. Stens, Approximation of continuous and discontinuous functions by generalized sampling series, J. Approx. Theory, 50 (1987), 25-39.  doi: 10.1016/0021-9045(87)90063-3.  Google Scholar

[14]

P. L. Butzer and R. L. Stens, Sampling theory for not necessarily band-limited functions: A historical overview, SIAM Rev., 34 (1992), 40-53.  doi: 10.1137/1034002.  Google Scholar

[15]

D. Costarelli, Neural network operators: Constructive interpolation of multivariate functions, Neural Networks, 67 (2015), 28-36.  doi: 10.1016/j.neunet.2015.02.002.  Google Scholar

[16]

D. Costarelli, M. Seracini and G. Vinti, A comparison between the sampling Kantorovich algorithm for digital image processing with some interpolation and quasi-interpolation methods, Appl. Math. Comp., 374 (2020), 125046. doi: 10.1016/j.amc.2020.125046.  Google Scholar

[17]

D. Costarelli and G. Vinti, Rate of approximation for multivariate sampling Kantorovich operators on some functions spaces, J. Integral Equations Appl., 26 (2014), 455-481.  doi: 10.1216/JIE-2014-26-4-455.  Google Scholar

[18]

D. Costarelli and G. Vinti, Approximation by multivariate generalized sampling Kantorovich operators in the setting of Orlicz spaces, Boll. Unione Mat. Ital., 4 (2011), 445-468.   Google Scholar

[19]

D. Costarelli and G. Vinti, Approximation results by multivariate sampling Kantorovich series in Musielak-Orlicz spaces, Dolomites Res. Notes Approx., 12 (2019), 7-16.   Google Scholar

[20]

D. Costarelli and G. Vinti, Asymptotic expansions and Voronovskaja type theorems for the multivariate neural network operators, Math Found. Comp., 3 (2020), 41-50.  doi: 10.3934/mfc.2020004.  Google Scholar

[21]

I. I. Demkiv, On approximation of the Urysohn operator by Bernstein type operator polynomials, Visn. L'viv. Univ., Ser. Prykl. Mat. Inform., 2 (2000), 26-30.   Google Scholar

[22]

H. Karsli, Approximation by Urysohn type Meyer-König and Zeller operators to Urysohn integral operators, Results Math., 72 (2017), 1571-1583.  doi: 10.1007/s00025-017-0729-x.  Google Scholar

[23]

H. Karsli, Approximation results for Urysohn type nonlinear Bernstein operators, Advances in Summability and Approximation Theory, Springer, Singapore, (2018), 223–241.  Google Scholar

[24]

H. Karsli, Approximation results for Urysohn type two dimensional nonlinear Bernstein operators, Const. Math. Anal., 1 (2018), 45-57.  doi: 10.33205/cma.453027.  Google Scholar

[25]

H. Karsli, Voronovskaya-type theorems for Urysohn type nonlinear Bernstein operators, Math. Methods Appl. Sci., 42 (2019), 5190-5198.  doi: 10.1002/mma.5261.  Google Scholar

[26]

H. Karsli, Some approximation properties of urysohn type nonlinear operators, Stud. Univ. Babeş-Bolyai Math., 64 (2019), 183–196. doi: 10.24193/subbmath.2019.2.05.  Google Scholar

[27]

H. Karsli, On urysohn type generalized sampling operators, Dolomites Research Notes on Approximation, 14 (2021), 58-67.   Google Scholar

[28]

H. Karsli, Asymptotic properties of urysohn type generalized sampling operators, Carpathian Math. Publ., (accepted), (2021). Google Scholar

[29]

V. L. Makarov and I. I. Demkiv, Approximation of the Urysohn operator by operator polynomials of Stancu type, Ukrainian Math. J., 64 (2012), 356-386.  doi: 10.1007/s11253-012-0652-y.  Google Scholar

[30]

S. Ries and R. L. Stens, Approximation by generalized sampling series, Constructive Theory of Functions (Bl. Sendov, P. Petrushev, R. Maalev, and S. Tashev, eds.). Pugl. House Bulgarian Academy of Sciences, Sofia, (1984), 746–756. Google Scholar

show all references

References:
[1]

T. AcarD. Costarelli and G. Vinti, Linear prediction and simultaneous approximation by m-th order Kantorovich type sampling series, Banach J. Math. Anal., 14 (2020), 1481-1508.  doi: 10.1007/s43037-020-00071-0.  Google Scholar

[2]

L. AngeloniN. CetinD. CostarelliA. R. Sambucini and G. Vinti, Multivariate sampling Kantorovich operators: Quantitative estimates in Orlicz spaces, Const. Math. Anal., 4 (2021), 229-241.  doi: 10.33205/cma.876890.  Google Scholar

[3]

L. AngeloniD. CostarelliM. SeraciniG. Vinti and L. Zampogni, Variation diminishing-type properties for multivariate sampling Kantorovich operators, Boll. Unione Mat. Ital., 13 (2020), 595-605.  doi: 10.1007/s40574-020-00256-3.  Google Scholar

[4]

L. AngeloniD. Costarelli and G. Vinti, Convergence in variation for the multidimensional generalized sampling series and applications to smoothing for digital image processing, Ann. Acad. Sci. Fenn. Math., 45 (2020), 751-770.  doi: 10.5186/aasfm.2020.4532.  Google Scholar

[5]

L. Angeloni and G. Vinti, Estimates in variation for multivariate sampling-type operators, Dolomites Research Notes on App., 14 (2021), 1-9.   Google Scholar

[6]

C. BardaroL. Faina and I. Mantellini, Quantitative Voronovskaja formulae for generalized Durrmeyer sampling type series, Math. Nachr., 289 (2016), 1702-1720.  doi: 10.1002/mana.201500225.  Google Scholar

[7]

C. Bardaro and I. Mantellini, Asymptotic expansion of generalized Durrmeyer sampling type series, Jaen J. Approx., 6 (2014), 143-165.   Google Scholar

[8]

C. Bardaro and I. Mantellini, On pointwise approximation properties of multivariate semi-discrete sampling type operators, Results Math., 72 (2017), 1449-1472.  doi: 10.1007/s00025-017-0667-7.  Google Scholar

[9]

C. Bardaro and I. Mantellini, A note on the Voronovskaja theorem for Mellin-Fejer convolution operators, Appl. Math. Lett., 24 (2011), 2064-2067.  doi: 10.1016/j.aml.2011.05.043.  Google Scholar

[10]

C. Bardaro, I. Mantellini, R. Stens, J. Vautz and G. Vinti, Generalized sampling approximation for multivariate discontinuous signals and application to image processing, New Perspectives on Approximation and Sampling Theory, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Cham, (2014), 87–114.  Google Scholar

[11]

P. L. ButzerA. Fischer and R. L. Stens, Generalized sampling approximation of multivariate signals; theory and some applications, Note Mat. 10, Suppl., 10 (1990), 173-191.   Google Scholar

[12]

P. L. Butzer and R. J. Nessel, Fourier Analysis and Approximation, V.1, Academic Press, New York, London, 40 (1971).  Google Scholar

[13]

P. L. ButzerS. Ries and R. L. Stens, Approximation of continuous and discontinuous functions by generalized sampling series, J. Approx. Theory, 50 (1987), 25-39.  doi: 10.1016/0021-9045(87)90063-3.  Google Scholar

[14]

P. L. Butzer and R. L. Stens, Sampling theory for not necessarily band-limited functions: A historical overview, SIAM Rev., 34 (1992), 40-53.  doi: 10.1137/1034002.  Google Scholar

[15]

D. Costarelli, Neural network operators: Constructive interpolation of multivariate functions, Neural Networks, 67 (2015), 28-36.  doi: 10.1016/j.neunet.2015.02.002.  Google Scholar

[16]

D. Costarelli, M. Seracini and G. Vinti, A comparison between the sampling Kantorovich algorithm for digital image processing with some interpolation and quasi-interpolation methods, Appl. Math. Comp., 374 (2020), 125046. doi: 10.1016/j.amc.2020.125046.  Google Scholar

[17]

D. Costarelli and G. Vinti, Rate of approximation for multivariate sampling Kantorovich operators on some functions spaces, J. Integral Equations Appl., 26 (2014), 455-481.  doi: 10.1216/JIE-2014-26-4-455.  Google Scholar

[18]

D. Costarelli and G. Vinti, Approximation by multivariate generalized sampling Kantorovich operators in the setting of Orlicz spaces, Boll. Unione Mat. Ital., 4 (2011), 445-468.   Google Scholar

[19]

D. Costarelli and G. Vinti, Approximation results by multivariate sampling Kantorovich series in Musielak-Orlicz spaces, Dolomites Res. Notes Approx., 12 (2019), 7-16.   Google Scholar

[20]

D. Costarelli and G. Vinti, Asymptotic expansions and Voronovskaja type theorems for the multivariate neural network operators, Math Found. Comp., 3 (2020), 41-50.  doi: 10.3934/mfc.2020004.  Google Scholar

[21]

I. I. Demkiv, On approximation of the Urysohn operator by Bernstein type operator polynomials, Visn. L'viv. Univ., Ser. Prykl. Mat. Inform., 2 (2000), 26-30.   Google Scholar

[22]

H. Karsli, Approximation by Urysohn type Meyer-König and Zeller operators to Urysohn integral operators, Results Math., 72 (2017), 1571-1583.  doi: 10.1007/s00025-017-0729-x.  Google Scholar

[23]

H. Karsli, Approximation results for Urysohn type nonlinear Bernstein operators, Advances in Summability and Approximation Theory, Springer, Singapore, (2018), 223–241.  Google Scholar

[24]

H. Karsli, Approximation results for Urysohn type two dimensional nonlinear Bernstein operators, Const. Math. Anal., 1 (2018), 45-57.  doi: 10.33205/cma.453027.  Google Scholar

[25]

H. Karsli, Voronovskaya-type theorems for Urysohn type nonlinear Bernstein operators, Math. Methods Appl. Sci., 42 (2019), 5190-5198.  doi: 10.1002/mma.5261.  Google Scholar

[26]

H. Karsli, Some approximation properties of urysohn type nonlinear operators, Stud. Univ. Babeş-Bolyai Math., 64 (2019), 183–196. doi: 10.24193/subbmath.2019.2.05.  Google Scholar

[27]

H. Karsli, On urysohn type generalized sampling operators, Dolomites Research Notes on Approximation, 14 (2021), 58-67.   Google Scholar

[28]

H. Karsli, Asymptotic properties of urysohn type generalized sampling operators, Carpathian Math. Publ., (accepted), (2021). Google Scholar

[29]

V. L. Makarov and I. I. Demkiv, Approximation of the Urysohn operator by operator polynomials of Stancu type, Ukrainian Math. J., 64 (2012), 356-386.  doi: 10.1007/s11253-012-0652-y.  Google Scholar

[30]

S. Ries and R. L. Stens, Approximation by generalized sampling series, Constructive Theory of Functions (Bl. Sendov, P. Petrushev, R. Maalev, and S. Tashev, eds.). Pugl. House Bulgarian Academy of Sciences, Sofia, (1984), 746–756. Google Scholar

[1]

Lorenzo Audibert. The Generalized Linear Sampling and factorization methods only depends on the sign of contrast on the boundary. Inverse Problems & Imaging, 2017, 11 (6) : 1107-1119. doi: 10.3934/ipi.2017051

[2]

Shixu Meng. A sampling type method in an electromagnetic waveguide. Inverse Problems & Imaging, 2021, 15 (4) : 745-762. doi: 10.3934/ipi.2021012

[3]

Hassan Boualem, Robert Brouzet. Semi-simple generalized Nijenhuis operators. Journal of Geometric Mechanics, 2012, 4 (4) : 385-395. doi: 10.3934/jgm.2012.4.385

[4]

Jean-Michel Rakotoson. Generalized eigenvalue problem for totally discontinuous operators. Discrete & Continuous Dynamical Systems, 2010, 28 (1) : 343-373. doi: 10.3934/dcds.2010.28.343

[5]

Vagif S. Guliyev, Ramin V. Guliyev, Mehriban N. Omarova, Maria Alessandra Ragusa. Schrödinger type operators on local generalized Morrey spaces related to certain nonnegative potentials. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 671-690. doi: 10.3934/dcdsb.2019260

[6]

Martin Hanke. Why linear sampling really seems to work. Inverse Problems & Imaging, 2008, 2 (3) : 373-395. doi: 10.3934/ipi.2008.2.373

[7]

Peter Monk, Virginia Selgas. Sampling type methods for an inverse waveguide problem. Inverse Problems & Imaging, 2012, 6 (4) : 709-747. doi: 10.3934/ipi.2012.6.709

[8]

Xiaojuan Deng, Xing Zhao, Mengfei Li, Hongwei Li. Limited-angle CT reconstruction with generalized shrinkage operators as regularizers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021019

[9]

Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome Goldstein, Rosa Maria Mininni, Silvia Romanelli. Generalized Wentzell boundary conditions for second order operators with interior degeneracy. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 697-715. doi: 10.3934/dcdss.2016023

[10]

Laurent Bourgeois, Arnaud Recoquillay. The Linear Sampling Method for Kirchhoff-Love infinite plates. Inverse Problems & Imaging, 2020, 14 (2) : 363-384. doi: 10.3934/ipi.2020016

[11]

Jianliang Li, Jiaqing Yang, Bo Zhang. A linear sampling method for inverse acoustic scattering by a locally rough interface. Inverse Problems & Imaging, 2021, 15 (5) : 1247-1267. doi: 10.3934/ipi.2021036

[12]

Miao Liu, Weike Wang. Global existence and pointwise estimates of solutions for the multidimensional generalized Boussinesq-type equation. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1203-1222. doi: 10.3934/cpaa.2014.13.1203

[13]

Keaton Hamm, Longxiu Huang. Stability of sampling for CUR decompositions. Foundations of Data Science, 2020, 2 (2) : 83-99. doi: 10.3934/fods.2020006

[14]

Fang Chen, Ning Gao, Yao- Lin Jiang. On product-type generalized block AOR method for augmented linear systems. Numerical Algebra, Control & Optimization, 2012, 2 (4) : 797-809. doi: 10.3934/naco.2012.2.797

[15]

Huijun He, Zhaoyang Yin. On the Cauchy problem for a generalized two-component shallow water wave system with fractional higher-order inertia operators. Discrete & Continuous Dynamical Systems, 2017, 37 (3) : 1509-1537. doi: 10.3934/dcds.2017062

[16]

Wei Lin, Jianhong Wu, Guanrong Chen. Generalized snap-back repeller and semi-conjugacy to shift operators of piecewise continuous transformations. Discrete & Continuous Dynamical Systems, 2007, 19 (1) : 103-119. doi: 10.3934/dcds.2007.19.103

[17]

Yu-Ming Chu, Saima Rashid, Fahd Jarad, Muhammad Aslam Noor, Humaira Kalsoom. More new results on integral inequalities for generalized $ \mathcal{K} $-fractional conformable Integral operators. Discrete & Continuous Dynamical Systems - S, 2021, 14 (7) : 2119-2135. doi: 10.3934/dcdss.2021063

[18]

Lucian Coroianu, Danilo Costarelli, Sorin G. Gal, Gianluca Vinti. Approximation by multivariate max-product Kantorovich-type operators and learning rates of least-squares regularized regression. Communications on Pure & Applied Analysis, 2020, 19 (8) : 4213-4225. doi: 10.3934/cpaa.2020189

[19]

Felipe Linares, M. Scialom. On generalized Benjamin type equations. Discrete & Continuous Dynamical Systems, 2005, 12 (1) : 161-174. doi: 10.3934/dcds.2005.12.161

[20]

Peter Monk, Virginia Selgas. Near field sampling type methods for the inverse fluid--solid interaction problem. Inverse Problems & Imaging, 2011, 5 (2) : 465-483. doi: 10.3934/ipi.2011.5.465

 Impact Factor: 

Metrics

  • PDF downloads (60)
  • HTML views (61)
  • Cited by (0)

Other articles
by authors

[Back to Top]